Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 60, NWS Philadelphia/Mount Holly

June 14, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 14, 2013, 4:34 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2013, 4:34 AM EDT (08:34 UTC)
Expired
Jun 14, 2013, 3:57 PM EDT
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WHUS71 KPHI 140834
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
434 AM EDT FRI JUN 14 2013

ANZ431-141600-
/O.NEW.KPHI.SC.Y.0060.130614T0834Z-130614T1600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
434 AM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY.

* WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-141600-
/O.EXB.KPHI.SC.Y.0059.000000T0000Z-130614T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
434 AM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-142145-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-130615T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
434 AM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
962 
WHUS71 KPHI 141551
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1151 AM EDT FRI JUN 14 2013

ANZ430-141700-
/O.CAN.KPHI.SC.Y.0059.000000T0000Z-130614T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1151 AM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA.

$$

ANZ431-142100-
/O.EXT.KPHI.SC.Y.0060.000000T0000Z-130614T2100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1151 AM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-150000-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-130615T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1151 AM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING
  NORTHWEST 10 TO 15 KT LATE.

* SEAS...4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
076 
WHUS71 KPHI 141957
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT FRI JUN 14 2013

ANZ431-142100-
/O.CAN.KPHI.SC.Y.0060.000000T0000Z-130614T2100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
357 PM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA.

$$

ANZ450>455-150000-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-130615T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 4:32 AM EDT, 2 minutes earlier.

Area forecast discussion, Jun 14, 4:32 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EDT FRI JUN 14 2013

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION TODAY, SLIDING TO OUR
SOUTHEAST OVER THE WEEKEND. A LOW PRESSURE SYSTEM WILL APPROACH FROM
THE WEST ON MONDAY, DRAGGING A COLD FRONT THROUGH THE AREA ON
TUESDAY. HIGH PRESSURE WILL BUILD INTO THE REGION FOR THE REST OF
THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESS IS GRADUALLY PULLING AWAY TO THE NE FROM THE NJ COASTLINE
BUT THE UPPER TROF AXIS IS STILL OVER OUR AREA WITH ASSOCD LINGERING
CLOUDS AND LIGHT PRECIP. LATER TODAY AS THE UPPER TROF MOVES TO OUR
EAST...THERE WILL STILL BE CONSIDERABLE MOISTURE AROUND. BY MID TO
LATE MORNING SOME PARTIAL CLEARING IS EXPECTED WHICH WILL ALLOW FOR
HEATING AND SOME INSTBY DURING THE AFTN. SO WE ARE RETAINING A CHC
FOR SHOWERS TODAY WITH SOMEWHAT HIGHER POPS IN THE AFTERNOON AND
GENERALLY NE OF A RDG-PHL-ACY LINE. MAX TEMPS SHOULD BE MORE UNIFORM
ACROSS THE FCST AREA TODAY...MAINLY IN THE LOWER TO MID 70S EXCEPT
SOME 60S IN HIGHER ELEVATIONS NW. WINDS WILL BE GUSTY THIS MORNING
INTO EARLY AFTERNOON BUT SHOULD DIMINISH LATER AS THE PRESSURE
GRADIENT BEHIND THE DEPARTING LOW WEAKENS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
HIGH PRESSURE BUILDS IN TO SOME EXTENT FOR FRIDAY NIGHT AND DRIER
AIR COMES IN ON NW FLOW AT THE SFC AND ALOFT. ANY LINGERING SHOWERS
SHOULD DISSIPATE BEFORE SUNSET. SFC WINDS SHOULD DIMINISH OVERNIGHT
ALLOWING FOR GOOD RADIATIONAL COOLING AND TEMPS FALLING INTO THE
50S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
SURFACE HIGH PRESSURE WILL LARGELY BE IN CONTROL OF OUR WEATHER FOR
THE WEEKEND. THE FLOW AROUND THE HIGH AS IT SINKS TO OUR SOUTH WILL
BRING IN SOME COOLER AND DRIER AIR IN THE NORTH TO NORTHWEST FLOW.

SATURDAY WILL BE A COOL, DRY DAY ACROSS THE REGION. LOW LEVEL
MOISTURE WILL BE FAIRLY LOW AND WE SHOULD HAVE SUNNY SKIES
THROUGHOUT THE DAY. 850 TEMPS WILL BE AROUND 8-10C, WHICH INDICATES
COOLER MAXIMUM TEMPERATURES, ONLY INTO THE MID TO UPPER 70S, ACROSS
THE AREA. WITH LITTLE TO NO CLOUDS AROUND THE SURFACE MAY HEAT JUST
A TAD MORE AND WE MAY REACH AROUND 80 IN SOME LOCATIONS.

SUNDAY IS BEGINNING TO LOOK A BIT WETTER THAN IT HAS THE PAST FEW
DAYS. WHILE THE SURFACE HIGH SLIDES TO OUR SOUTHEAST, WE START TO
DEVELOP A MORE SOUTHERLY FLOW. THIS FLOW WILL INCREASE MOISTURE
ACROSS OUR REGION. THERE IS AN INDICATION IN THE MODELS THAT A
TROUGH MAY DEVELOP AT THE SURFACE BY SUNDAY AFTERNOON. IN ADDITION,
A CONVECTIVE COMPLEX ASSOCIATED WITH A MID LEVEL SHORTWAVE WILL
ROTATE INTO OUR AREA ON SUNDAY. WHILE THE WAVE APPEARS TO WEAKEN AS
IT HEADS EAST, THERE IS THE POTENTIAL FOR IT TO HOLD TOGETHER AND
MAKE IT TO OUR AREA. TIMING AND STRENGTH OF THIS WAVE DIFFER AMONGST
THE MODELS SO CONFIDENCE IS NOT VERY HIGH THAT IT HOLDS TOGETHER ALL
THE WAY TO OUR COAST. REGARDLESS, THERE WILL REMAIN A CHANCE FOR
SOME SHOWERS AND THUNDERSTORMS TO DEVELOP ON SUNDAY, MAINLY IN THE
AFTERNOON AS THEY WILL LIKELY BE MORE DIURNALLY DRIVEN.

MONDAY LOOKS TO BE SIMILAR TO SUNDAY IN THE FACT THAT A TROUGH
DEVELOPS ACROSS OUR REGION. WHILE THE MID LEVEL FLOW DOES HAVE A FEW
SHORTWAVES MOVING THROUGH, THEY DO NOT APPEAR TO BE AS STRONG AS
THOSE ON SUNDAY AT THIS TIME. SHOWERS AND THUNDERSTORMS WILL AGAIN
BE POSSIBLE AS WE HEAT UP AT THE SURFACE AND MAY HAVE JUST ENOUGH
INSTABILITY TO SPARK OFF SOME STORMS. AGAIN, THESE MAY END UP BEING
MORE DIURNALLY DRIVEN.

TUESDAY WILL BE THE DAY WE SEE OUR NEXT FRONTAL SYSTEM MOVE THROUGH.
LOW PRESSURE ACROSS THE GREAT LAKES WILL DRIVE A COLD FRONT
SOUTHWARD INTO OUR AREA ON TUESDAY. THE FRONT STARTS TO PUSH INTO
OUR NORTHWESTERN ZONES DURING THE MORNING BUT APPEARS TO SLOW DOWN
AND TAKE THE REST OF THE DAY TO CLEAR THE COAST. IN ADDITION, A WAVE
WILL MOVE ALONG THE FRONTAL BOUNDARY AS IT MOVES THROUGH OUR AREA.
THE SOUTHWEST FLOW THAT DEVELOPS LATE IN THE WEEKEND WILL CONTINUE
THROUGH TUESDAY. AS A RESULT, WE WILL SEE AN INCREASE IN MOISTURE
AND PRECIPITABLE WATER VALUES WILL START TO RISE ONCE AGAIN, NEARING
2 INCHES ACROSS MUCH OF THE REGION. THIS GIVES AN INDICATION THAT
YET ANOTHER HEAVY RAIN EVENT MAY BE ON TAP FOR OUR ALREADY
WATERLOGGED REGION. THIS WILL NEED TO BE FOLLOWED CLOSELY AS WE HAVE
SEEN CONSIDERABLE RAIN THIS PAST WEEK AND FLOODING WILL REMAIN A
CONCERN.

WITH THE SOUTHWEST FLOW ON SUNDAY AND MONDAY, WE WILL SEE SOME
WARMER AIR ADVECT INTO THE REGION, ESPECIALLY ACROSS OUR SOUTHERN
AREAS. MAXIMUM TEMPERATURES WILL RISE INTO THE LOW TO MID 80S, WITH
SOME UPPER 80S POSSIBLE ACROSS THE DELMARVA. TEMPERATURES ON TUESDAY
WILL BE SLIGHTLY COOLER WITH THE FRONT MOVING THROUGH, MAINLY IN THE
LOW TO MID 80S.

WEDNESDAY STARTS TO DRY OUT BEHIND THE DEPARTING COLD FRONT AND ANY
LINGERING SHOWERS SHOULD EXIT THE REGION BY WEDNESDAY MORNING. HIGH
PRESSURE WILL BUILD IN FROM THE WEST AND WILL MOVE DIRECTLY OVER THE
REGION ON THURSDAY. A MID LEVEL TROUGH STARTS TO DEVELOP ACROSS THE
EASTERN UNITED STATES ON WEDNESDAY AND WILL PERSIST THROUGH
THURSDAY. WHILE THE HIGH WILL KEEP US DRY, THE MID LEVELS WILL BE
COOLER AND TEMPERATURES WILL REMAIN ON THE COOL SIDE. MAXIMUM
TEMPERATURES ON BOTH DAYS WILL GENERALLY BE IN THE MID TO UPPER 70S.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VSBYS ARE GOOD EARLY THIS MORN IN SPITE OF SOME LINGERING LIGHT RAIN
OVER THE AREA. HOWEVER CIGS ARE MVFR WITH A RATHER SOLID LOW CLOUD
DECK PERSISTING EVEN AS THE SFC LOW PRESS MOVES NE AND AWAY FROM THE
AREA. THE CIGS WILL BE SLOW TO IMPROVE THIS MORNING BUT ARE FCST TO
BECOME VFR BY LATE MORNING OR MIDDAY. SOME BREAKS IN THE CLOUD WILL
ALLOW FOR SOME HEATING AND INSTBY SHOWERS DEVELOPING IN THE AFTN BUT
THESE SHOULD NOT POSE ANY SIGNIFICANT PROBLEMS FOR CIGS OR VSBYS.

THE PRESSURE GRADIENT ON THE BACK SIDE OF THE LOW PRES IS PRODUCING
SOME GUSTY N/NNW WINDS. GUSTS 20-25 KT ARE EXPECTED TO CONTINUE
THROUGH THE MORNING BUT DIMINISH DURING THE AFTERNOON AS THE LOW
MOVES FURTHER AWAY AND THE GRADIENT RELAXES. CLEAR CONDS AND LIGHT
NW WINDS WILL PREVAIL TONIGHT.

OUTLOOK...
SATURDAY...VFR CONDITIONS EXPECTED.

SUNDAY AND MONDAY: MAINLY VFR CONDITIONS EXPECTED. MVFR CONDITIONS
POSSIBLE IN SHOWERS AND THUNDERSTORMS, MAINLY IN THE
AFTERNOON.

TUESDAY...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS
WILL INCREASE IN COVERAGE THROUGH THE DAY AS A COLD FRONT MOVES
THROUGH WITH MVFR CONDITIONS POSSIBLE.

&&

.MARINE...
WINDS AND SEAS HAVE BEEN INCREASING EARLY TODAY AS THE SEASONALLY
STRONG LOW PRES MOVES EAST AND NLY WINDS PICK UP AROUND THE BACK
SIDE OF THE LOW. BUOY 44065 NEAR THE NORTH END OF OUR FCST WATERS
HAS BEEN GUSTING 25-30 KT WITH SEAS BUILDING TO AROUND 5 FEET. BUOY
44009 AT THE SOUTH END HAS BEEN SLOWER TO INCREASE BUT IS NOW
APPROACHING SCA CRITERIA. THE SCA FOR COASTAL WATERS REMAINS IN
EFFECT TODAY...AND AN ADDITIONAL SCA HAS BEEN ADDED FOR DELAWARE BAY
THIS MORNING WHERE GUSTY N-NW WINDS HAVE DEVELOPED. WINDS SHOULD
DIMINISH OVER THE BAY BY AROUND NOON BUT HIGHER WINDS AND WAVES WILL
CONTINUE SOMEWHAT LONGER OVER THE COASTAL OCEAN WATERS. QUIETER
CONDS SHOULD PREVAIL OVER ALL FCST WATERS FOR TONIGHT.

OUTLOOK...
FOR SATURDAY THROUGH TUESDAY, WINDS AND SEAS WILL REMAIN BELOW SMALL
CRAFT CRITERIA. AS A PROLONGED SOUTHERLY FLOW DEVELOPS EARLY NEXT
WEEK, SEAS WILL START TO INCREASE AND MAY BEGIN TO APPROACH 5 FEET.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ430-431.

&&

SYNOPSIS...MEOLA
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...AMC/MEOLA
Hazardous weather outlook, Jun 14, 4:16 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EDT FRI JUN 14 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-150830-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
416 AM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-150830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
416 AM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-150830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
416 AM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 13, 10:38 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1038 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     EAST MARLBOROUGH TWP    39.87N  75.73W
06/13/2013                   CHESTER            PA   EMERGENCY MNGR

            SEVERAL TREES WERE DOWNED DUE TO STRAIGHT LINE WIND AND
            BROUGHT POWER LINES DOWN.

0918 AM     HAIL             ELVERSON                40.16N  75.83W
06/13/2013  E0.25 INCH       CHESTER            PA   PUBLIC

0920 AM     TSTM WND DMG     HOCKESSIN               39.78N  75.69W
06/13/2013                   NEW CASTLE         DE   TRAINED SPOTTER

            SINGLE TREE INTO POWER LINE

0939 AM     HAIL             CONSHOHOCKEN            40.08N  75.29W
06/13/2013  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0940 AM     HAIL             CONOWINGO               39.68N  76.16W
06/13/2013  E0.25 INCH       CECIL              MD   PUBLIC

0947 AM     HAIL             WOODBURY                39.84N  75.15W
06/13/2013  E0.25 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

0947 AM     TSTM WND GST     WOODBURY                39.84N  75.15W
06/13/2013  E57 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

1000 AM     TSTM WND DMG     NEW CASTLE              39.67N  75.57W
06/13/2013                   NEW CASTLE         DE   EMERGENCY MNGR

            SEVERAL TREES WERE DOWNED AND ONE TREE RESTING ON
            HOUSE. ONE REPORT OF WIRES DOWN.

1002 AM     HAIL             HADDONFIELD             39.90N  75.04W
06/13/2013  E0.25 INCH       CAMDEN             NJ   TRAINED SPOTTER

1005 AM     LIGHTNING        MARPLE TWP              39.97N  75.36W
06/13/2013                   DELAWARE           PA   PUBLIC

            2 HOUSES STRUCK BY LIGHTNING...ONE BROOMALL SECTION OF
            MARPLE AND OTHER IN SWATHMORE AT WOMENS CENTER AT
            COLLEGE

1012 AM     TSTM WND DMG     HOCKESSIN               39.78N  75.69W
06/13/2013                   NEW CASTLE         DE   PUBLIC

            NUMEROUS TREES DOWN...BROKEN LIMBS...POWER OUTAGES

1013 AM     LIGHTNING        E RISING SUN            39.70N  76.06W
06/13/2013                   CECIL              MD   EMERGENCY MNGR

            *** 1 INJ *** PERSON WAS STRUCK BY LIGHTNING JUST EAST
            OF RISING SUN

1015 AM     LIGHTNING        NEW GARDEN              39.81N  75.75W
06/13/2013                   CHESTER            PA   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE LOCATED ON BRIDAL COURT IN NEW
            GARDEN

1015 AM     TSTM WND DMG     DEERFIELD TWP           39.47N  75.13W
06/13/2013                   CUMBERLAND         NJ   EMERGENCY MNGR

            SEVERAL POWER POLES SNAPPED AND FELL ONTO MORTON
            AVENUE.

1015 AM     TSTM WND DMG     MAGNOLIA                39.07N  75.48W
06/13/2013                   KENT               DE   EMERGENCY MNGR

            TREES DOWN OVER WIRES...SIMILAR DAMAGE IN SMYRNA AND
            HARTLY IN KENT COUNTY... DE.

1020 AM     HAIL             BRIDGETON               39.43N  75.23W
06/13/2013  E0.25 INCH       CUMBERLAND         NJ   EMERGENCY MNGR

1027 AM     HAIL             DEERFIELD               39.52N  75.24W
06/13/2013  E0.25 INCH       CUMBERLAND         NJ   EMERGENCY MNGR

1030 AM     HAIL             MILLVILLE               39.39N  75.05W
06/13/2013  M0.25 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

1030 AM     LIGHTNING        BROWNS MILLS            39.97N  74.58W
06/13/2013                   BURLINGTON         NJ   PUBLIC

            LARGE TREE STRUCK BY LIGHTNING. THE TREE WAS DESTROYED
            WITH SPLINTERED WOOD FOUND MORE THAN 50 FEET AWAY.

1049 AM     HAIL             ESTELL MANOR            39.35N  74.77W
06/13/2013  E0.25 INCH       ATLANTIC           NJ   PUBLIC

1100 AM     HAIL             LINWOOD                 39.34N  74.57W
06/13/2013  M0.75 INCH       ATLANTIC           NJ   COCORAHS

            PEA TO PENNY SIZE HAIL ENCOUNTERED

1100 AM     TSTM WND DMG     CAPE MAY COURT HOUSE    39.08N  74.82W
06/13/2013                   CAPE MAY           NJ   TRAINED SPOTTER

            ENTRANCE TO CAPE MAY COUNTY PARK ON ROUTE 9 HAD SEVERAL
            LARGE TREE LIMBS DOWN WHICH TOOK DOWN POWER LINES.

0445 PM     HAIL             DOVER                   39.16N  75.52W
06/13/2013  M0.25 INCH       KENT               DE   PUBLIC

            DOVER AFB HAD PEA SIZE HAIL FOR APPROXIMATELY 15
            MINUTES

0449 PM     TSTM WND GST     STEVENSVILLE            38.98N  76.31W
06/13/2013  M68 MPH          QUEEN ANNE'S       MD   PUBLIC

0502 PM     TSTM WND GST     FRANKFORD               38.52N  75.23W
06/13/2013  M68 MPH          SUSSEX             DE   TRAINED SPOTTER

0508 PM     TSTM WND DMG     CLOVERFIELDS            38.99N  76.31W
06/13/2013                   QUEEN ANNE'S       MD   TRAINED SPOTTER

            KENT ISLAND HIGH SCHOOL SUFFERED ROOF DAMAGE AND FENCE
            DAMAGE

0553 PM     TSTM WND GST     NEWPORT                 39.30N  75.18W
06/13/2013  M63 MPH          CUMBERLAND         NJ   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN

0600 PM     TSTM WND GST     MILLVILLE               39.39N  75.05W
06/13/2013  M58 MPH          CUMBERLAND         NJ   ASOS

            MEASURED WIND SPEED

&&

EVENT NUMBER PHI1300103 PHI1300094 PHI1300095 PHI1300096 PHI1300097
PHI1300098 PHI1300099 PHI1300104 PHI1300100 PHI1300114 PHI1300107
PHI1300101 PHI1300102 PHI1300109 PHI1300113 PHI1300110 PHI1300108
PHI1300106 PHI1300115 PHI1300105 PHI1300111 PHI1300112 PHI1300116
PHI1300117 PHI1300119 PHI1300122 PHI1300121 PHI1300120

GORSE/BUNKER/GAINES/MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:42 AM EDTRiver Flood WarningPHIEssex, Morris, Passaic51 hr
Jun 14, 3:58 PM EDTSpecial Weather StatementPHISussex62 min
Jun 14, 4:49 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Morris, Somerset56 min
Jun 14, 5:03 PM EDTSpecial Weather StatementPHIBurlington57 min
Jun 14, 5:06 PM EDTSpecial Weather StatementPHICumberland, Gloucester54 min
Jun 14, 5:41 PM EDTSpecial Weather StatementPHIHunterdon, Mercer64 min
Jun 14, 5:45 PM EDTSpecial Weather StatementPHIAtlantic60 min
Jun 14, 6:20 PM EDTSpecial Weather StatementPHIAtlantic, Cape May55 min
Jun 14, 6:32 PM EDTSpecial Marine WarningPHI88 min
Jun 14, 6:42 PM EDTSpecial Weather StatementPHICamden48 min
Jun 14, 7:29 PM EDTSpecial Weather StatementPHICape May46 min

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.